I have used Ipecac Syrup and laxatives for 2 years for dieting purposes. I have been experiencing stabbing pains in waves in my left kidney. I have frequent headaches, don't feel well when I eat, and I have been urinating more frequently.
I went to a doctor and had a urine test taken. The doctor said the only abnormality was that I had fairly high protein levels.
He said to wait to do more tests for a week or so and prescibed me codein in case the pain got worse. It has been a week and the pain has not gone.
Something I am concerned about is kidney disease.
As I am paying cash and do not have insurance I am interested in a professional opinion of wether or not this is worth looking in to.
Just letting you know that I know what you are going theu. I too have used laxatives for dieting for the past 12 years belive it or not..every day. I do have an eating disorder and it's toguh. I found out that both of my kidneys are full of stones and the only way to get rid of them is surgery. I don't want it though and am really cant get it b/c of my low weight. I am very scared to even go under...I may not wake up.
The laxatives ahave caused the stones, I know and my ED. It is very scary.
I have just startred peeing some blood, so I too am wondering about kidney disease. I do not want to go on dialysis...it's not a pretty picture.
Kidneys are very important, I know, but all of this doesn't even want me to stop my disorder..I am very scared, but when I get bloated, I need to fix it.
I too get nauseus alot and very very bloated. Like today!
The kidney pain is horrible and I hard its worse then child birth!
Anyway, I wish u the best of luck and if u would like to speak further, please contact me at ***@****.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.